A 28-year-old male asked:
Gas & bloating occasional cramp 10+ days after stomach bug main symptoms stopped. stool is solid, a bit light brown. should i stop taking this probiotic and just take gasx?
2 doctor answers • 3 doctors weighed in
Dr. Gurmukh Singhanswered
Pathology 51 years experience
Stop the probiotic. Probiotics are not of much use. Reduce you food intake. Visit this site for information on Flatulence: https://www.niddk.nih.gov/health-information/digestive-diseases/gas-digestive-tract/eating-diet-nutrition. Wish you good health!
Reviewed Nov 28, 2022
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
An intestinal tract infection occasionally produces an irritable bowel type state for a period of time. Are you experiencing loose stools? To minimize gas buildup, avoid gassy foods,& beverages. Avoid dairy products or take lactose for now. Taking simethicone or GasX 1/2 hour after a meal can prevent gas build up.
Reviewed Nov 16, 2022
Last updated Nov 28, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.